Get your Health question answered in 3 easy steps

151 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have been having the worst mood swings

I am 24 years old and in the last week or so i've been having the worst mood swings. To the point of snapping at my husband for asking me a simple question, to breaking down and bawling my eyes out. I'm starting to get worried and i'm afraid i'm going to do something to get me in trouble while at work. please help!?
Wed, 29 Aug 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication ,   ,   ,  
Medical Topics
  User's Response
's  Response
Is there anything that causes these mood swings? Annoying comments by your husband? PMS? High temperatures?
  User's Response
Laura 's  Response
It could be pms...but its lasting alot longer than pms usually is for me...it doesnt have to be an annoying comment from my husband to set me off...its any little tiny thing can set me off. and i have no idea why. Ive never been this bad before and my co-workers are starting to notice it also.
  Anonymous's Response
Anonymous's  Response
I totally felt the way you did SMS... I started with anxiety and depression and just found out that I am bi-polar. You only hear really negative bipolar stories but there are several several sides of it. I started noticing my mood swings and crying spells, very bad anxiety which is 85% better now, and times when I would be really angry. Please talk to a psychiatrist. The hardest part is making the phone call...
  User's Response
Dr.Keyur Panchal 's  Response
it may be onset of "Agitated depression",a kind of depression with irritability, restlessness and anxiety.Tell some more about your symptoms.
Psychiatrist Dr. B. P. Sinha's  Response
You did not mention your detail history but it seems to be case of mood disorder & you can start taking mood stablizer like Depakote [Divalproic Acid / Divalproex] 750mg in night with 1 or 2mg Clonazepam in the night. If it is extreme swing then you can add Olanzapine 10 mg in night also.
I find this answer helpful
General & Family Physician Dr. Sourav Ganguly's  Response
Hi,

Thank you for the clear description.
You probably suffering from bipolar disorder.
Bipolar disorder is a combination of recurrent attack mania and depression. Manic features are aggressive and abusive behaviour, decrease sleep, growing grudge on people whom she don't like and taking revenge with bad words while arguing, over thinking on any incident. While depressive features are when she was sitting quietly not talking nor interested in daily activities, anxiety, recalling those previous incidents in her life, reduced sleep, etc.

Consult a psychiatrist for proper management.

Best wishes.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, frist of all my height is 175cm weigh 78kg. I need to lose 10kg and thought of duromine could help me. I am a mood swing person recently. Will this supplements agitate my mood swing worst? Is there any way I can control insomia and the rest of side effect? Can I take it alternate days? Greatful for your attention here.

doctor1 MD

Hello. My husband was in the military retired after 20 years with 100% disability. He does function very well physically . He s been retired a little over 10 years and his mental health is concerning me very much. He does go to V.A. for his physical care such as high blood pressure ect. The last few years I have noticed and also at a rapid rate he is no longer the same person as his mood is constantly changing for the worst. W have been married 16 years and I no longer know him or do I know what to expect. He is angry most of the time for no reason I am aware of , at times I see him outdoors standing around just staring as if he s in another world. He makes very bad choices about almost everything also about our finances and to the point of loosing our home. Before he got like this we made our decisions and discussed everything together as husband and wife should with no problem. He has become a habitual liar I m sorry but this is the best way I know how to refer to it. It s as if he doesn t remember so he makes stories up to justify his actions. but he is in denial about having a mental problem and will not tell his doctors! There are times he gets so angry over what reason I don t know I fear he will snap and kill someone or me. He was always in control and didn t get angry was understanding , compassionate , caring , loving and fun to be around. He no longer is sociable , doesn t want to be around me or anyone and no one wants to be around him because of his behavior and or attitude. It s so heart breaking and I have no idea or what I can do to help. I am considering calling his P.C. at V.A. but I am afraid of his reaction if he found out .He was always a controlling man in the past but wasn t a problem with myself .He is 65 years old . He was 33 years old when he joined the Army. I don t know if that has anything to do with his condition or not but we need help. I would greatly appreciate any advice. Thank you for you time and I am looking forward to hearing from you. Respectfully, Shirley Matlock

doctor1 MD

I am 22 years old boy, recently i had been working under a little stress. For a little long time, i am having random problem of uneasiness and mood swing. I am feeling really cold, even if its hot here and shivering, my heart pulse fluctuates and sometimes fall below 60 pm. I had uneasiness in my chest and accompanied by stomach disorder. It occurs sometimes but it is worst today in past 3 months since it started.

Recent questions on  Olanzapine

doctor1 MD

I am an RN with a client coming to med clinic tomorrow morning . She is on Effexor xr. She is having increased swallowing issues due to medical conditions that will not resolve in the future. My question is ... is there an antidepressant she may be tapered to that is dissolvable. Dissolvable in the sence like Zyprexa zydis and Zofran ODT dissolve on the tongue. If not, is there an antidepressant that will allow to be crushed ? K

doctor1 MD

My 26 yr old son was depressed at the beginning of th year and was prescribed prozac . This precipitated manic episode from mar-jun, during which he was taken off prozac, put on lithium (450) mg, then fell into a severe depression . He was then...

doctor1 MD

my husband is in stage 4 of esophagus cancer he does not sleep at night morphine has had side effects hallucinations sleeping pills do not work lorazepam 0.5 mg does not work he had terrible side effects from quetiapine terrible confusion did not...

doctor1 MD

In 2011 I went for hiv test I was told that I was positve after that I have done several test after 6 month, 2years and all the test showed negative. I am already on olanzapine for bipolar. I have cold that is not healing please is it the...

doctor1 MD

i have thyroid problems ....i have been losing weight like crazy ..it makes me extremely depressed...i also smoke lots of marijuana and my primary care doctor told that can be a reason for my weight loss ...i dont know what to do...im eating.....i take vitamins and i take two diff meds... zyprexa and mirtazipe wats going on with me.....how can i gain weight????

doctor1 MD

Im 38 male high BP take atenol 100 mg 1xday and verapamil 120 mg 1x day and Paxil 60mg 1xday and olanzapine 10mg as needed for sleep.my pulse. Is 110 and BP is high jst can tell.I'm under tremendous stress from. The loss of my mom and father's soonk to follow I have not slept in 3 days even with olanzipine my chest has been hurting for two days.help please what do I do the VA jst Chang's my meds so abruptly I don't want to go there ne more ...